MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES ALLON; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES ALLON; THERMAL REGULATING SYSTEM
Model Number ALLON 2001
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The allon has not been returned to belmont for evaluation.We have reached out to the distributor to request that the unit be returned for investigation.The operator's manual provides a detailed troubleshooting guide, including potential causes of a problem and the action to be taken.Without additional information, it is difficult to determine what occurred in this case at this time.We will continue to follow up with the distributor to obtain additional details about the case.No patient injury was reported.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
The user facility reported that there was no water flow while using the allon.

Brand Name
ALLON
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key10019824
Report Number1219702-2020-00036
Device Sequence Number14314714
Product Code DWJ
UDI-Device Identifier07290107581103
UDI-Public07290107581103
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K024128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLON 2001
Device Catalogue Number100-00001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2020
Initial Report FDA Received Date05/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1